# SDR ASAA2015080712792

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 187 hours, 61 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISSP3
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI-IN, NR 1 ENG OIL FILTER BYPASS LIGHT CAME ON & REMAINED ILLUMINATED UNTIL ENGINE SHUTDOWN.  ALL ENGINE INDICATIONS WERE NORMAL, ALL QTY INDICATIONS NORMAL. ACFT GROUNDED. IN EVALUATION, FOUND THE OIL FILTER SIGNALS DISAGREE LIGHT ON, CDU INPUT MONITORING, OIL FILTER BYPASS STATUS OPEN, OPEN REF FIM 79-05,TASK 817.  ELECTRONIC ENGINE CONTROL BITE FOUND 79-31121, DUAL CHANNEL FAULT.  INSPECTED CHIP DETECTORS AND SCAVENGE SCREENS, FOUND NO CONTAMINATION, REF T/C POWER, PL-79E0-06942-1.  REPLACED SCAVENGE OIL FILTER, EXAMINED FILTER ELEMENT, NO CONTAMINATION FOUND, REF MM 79-21-06. BY MEASURING THE RESISTANCE BETWEEN PINS 1 TO 2, 2 TO 3 ON SCAVENGE OIL FILTER TRANSMITTER RECEPTACLE FOUND BOTH OPEN REF FIM 79-21, TASK 806.  REPLACED SCAVENGE OIL FILTER TRANSMITTER, OPS CHECK NORMAL, NO LEAK AT THIS TIME REF MM 79-21-07.
